PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Extensions of full shifts with group actions

Volume 160 / 2020

Bartosz Frej, Dawid Huczek Colloquium Mathematicum 160 (2020), 65-70 MSC: Primary 37B10; Secondary 37B40. DOI: 10.4064/cm7843-3-2019 Published online: 13 December 2019

Abstract

We give a sufficient condition for a symbolic topological dynamical system with an action of a countable amenable group to be an extension of the full shift, a problem analogous to those studied by Ashley, Marcus, Johnson and others for actions of $\mathbb {Z}$ and $\mathbb {Z}^d$.

Authors

  • Bartosz FrejFaculty of Pure and Applied Mathematics
    Wrocław University of Science and Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail
  • Dawid HuczekFaculty of Pure and Applied Mathematics
    Wrocław University of Science and Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image